# SDR SWAA2024092325857

- Difficulty date: August 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB F/S UPPER SLIDE SEAL CRACKED.<[01] RECEIVED NEW LT SLIDE SEAL AND REMOVED AND RE-INSTALLED EXISTING SLIDE SEAL ATTACHMENT FITTING ON NEW PART IAW SRM 51-40-02-0G-0. INSTALLATION OF SLIDE SEAL WILL BE ACCOMPLISHED ON CUST FAULT #TTG8Q00V7MNA;[02] VERIFIED CORRECTIVE ACTION 1.
